# SDR YENA20150415072

- Difficulty date: April 15, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N337JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000473
- Aircraft time: 10,589 hours, 6,762 cycles
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: 70253651901
- Part serial: 10036632
- Condition: Failed
- Part time: 14,012 hours, 8,543 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL APPROACH, NOTICED A FLICKER OF THE FIRE INDICATION ON NR 1 ITT GAUGE, NO EICAS MESSAGE LIGHTS OR WARNING BELLS.  FLICKER REOCCURED AT ENGINE IDLE/LOW POWER ABOUT ONCE EVEERY 20 SECONDS. THE EICAS ENGINE 1 FIRE LATCHED ENGINE WITH ASSOCIATED WARNING BELL, BUT NO LIGHT IN THE "T" HANDLE. WARNING BELL QUIT AFTER 2 SECONDS. NO OTHER VISUAL INDICATIONS FROM ENGINE.  NO INFLIGHT SHUTDOWN OCCURRED AND SHUTDOWN WAS NORMAL,  NO QRH PROCEDURE.  AFTER SHUTDOWN REVIEWED CMC CURRENT LEGS MAINTENANCE MESSAGES WITH MECHANIC SHOWED ENGINE 1 FIRE (2) WITH NO  CORRELATIONS FAULT NAME OR OTHER TYPE OF CODE,  NO LRU AT FAULT.  30 MINUTES LATER WITH ENGINES STILL OFF, RECHECKED PAGE AND SHOWED ENGINE 1 FIRE (3) AND ENGINE 2 FIRES (1).  STILL NO CORRELATION OR CODES RELATED TO EITHER ENGINE.  PERFORMED DETAILED VISUAL INSPECTION OF ENGINE 1 FIRE LOOPS FOR INTEGRITY AND DEFECTS IAW AMM 26-11-00 NO DESCREPANCIES IAW FIM 26-11-00-810-807-A.  NO CORRELATED FAULTS FOUND.  R & R GENERIC I/O MODULE IAW AMM 31-41-06.
